# SDR DXTA2020012703390

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N793QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20636
- Aircraft time: 4,079 hours, 2,389 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Ecs
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE BLEEDS ON, A BURNING ODOR CAN BE SMELLED IN THE COCKPIT AT LOWER ALTITUDES.  ECS SYSTEM IN AUTO & MANUAL TEMP SELECTED TO BELOW 20C, COCKPIT DUCT TEMP SHOWED 43C.  CABIN SET AT SAME SETTING DUCT TEMP SHOWED 16C.  COCKPIT DUCT CONSISTENTLY INDICATES HOTTER TEMPS THAN CABIN FOR SAME SETTING.    POWERED UP AIRCRAFT AND PRESSURIZED THE AIR CONDITIONING SYSTEM IAW AMM 21-00-00. OPENED ALL COCKPIT AND CABIN GASPERS AND FOUND OLD PLATE OF FOOD UNDERNEATH COPILOT SEAT. REMOVED FOD AS REQUIRED. SELECTED COCKPIT AND CABIN TEMP TO FULL HOT IN AUTO MODE AND ALLOWED DUCT TEMPS TO RISE. NOTED HOT AIR BLOWING FROM COCKPIT GASPERS AND DUCT TEMPS STEADILY CLIMBING. GAINED ACCESS TO IASC 1 AND IASC 2 LRU OPERATIONS PAGE IN THE MDC AND MONITORED TEMP SENSOR STATUS, BLEED VALVE POSITION STATUS, AND PRESSURE SENSOR STATUSES CHECKING FOR ANY ERRONEOUS FLUCTUATIONS OR COMMANDS TO THE VALVES OR SENSORS. NONE NOTED AT THIS TIME. CHECKED MDC FAULT HISTORY FOR ANY IASC RELATED FAULTS, ACTIVE OR HISTORICAL, NONE NOTED AT THIS TIME PERTAINING TO THIS EVENT. STARTED LT AND RT ENGINES !AW AMM 71-00-00 AND SELECTED APU BLEED AIR TO OFF TO ISOLATE ENGINE BLEED AIR FROM THE APU.  AGAIN SET TEMP COMMAND TO FULL HOT AND TESTED IN BOTH AUTO AND MANUAL MODE OF COMMAND FOR BURNING SMELLS, NONE NOTED. TEMPS MOVE STEADILY AS COMMANDED WITH NO ERRONEOUS SPLIT OR RISE IN TEMP. AIR COMING FROM GASPERS IS NOTED TO BE HOT AIR. TEMP COMMANDED FULL COLD, MONITORED DUCT AND ZONE TEMP AND NOTED SMOOTH TEMPERATURE DROPS. POWERED DOWN AIRCRAFT AND GAINED ACCESS TO AND INSPECTED COCKPIT DUCT TEMP SENSOR. COMPLIED WITH BAS FSR REQUEST AND REPOSITIONED LT AND RT HOT-AIR REGULATING SHUT OFF VALVES. REMOVED RT HOT AIR REGULATING SOV AND REPOSITIONED IN THE LT POSITION IAW AMM 21-61-05, LEAK AND OPS CHECKS GOOD AT THIS TIME. REMOVED LT HOT AIR REGULATING SOV.
